# SDR R61A201509040614

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOORBOARD NUT PLATE BRACKET AT RT SIDE OF FRAME 86 IS CRACKED.  MAINTENANCE R & R FLOORBOARD NUT PLATE BRACKET AT RT SIDE OF FRAME 86 IAW SRM 170/175 51-41-01.  PN 170-66796-001, PANEL ASSY.
